Advanced

On the Aharonov-Casher formula for different self-adjoint extensions of the Pauli operator with singular magnetic field

Persson Sundqvist, Mikael LU (2005) In Electronic Journal of Differential Equations 55. p.1-16
Abstract
Two different self-adjoint Pauli extensions describing a spin-1/2 two-dimensional quantum system with singular magnetic field are studied. An Aharonov-Casher type formula is proved for the maximal Pauli extension and the possibility of approximation of the two different self-adjoint extensions by operators with regular magnetic fields is investigated.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Electronic Journal of Differential Equations
volume
55
pages
1 - 16
publisher
Texas State University - San Marcos Department of Mathematics
external identifiers
  • scopus:21244457916
ISSN
1550-6150
language
English
LU publication?
no
id
af0342a4-798e-4b62-b435-8a0aa43ca7db (old id 4221694)
alternative location
http://ejde.math.txstate.edu/Volumes/2005/55/abstr.html
http://ejde.math.txstate.edu/Volumes/2005/55/persson.pdf
date added to LUP
2014-01-13 15:26:16
date last changed
2017-01-01 05:04:46
@article{af0342a4-798e-4b62-b435-8a0aa43ca7db,
  abstract     = {Two different self-adjoint Pauli extensions describing a spin-1/2 two-dimensional quantum system with singular magnetic field are studied. An Aharonov-Casher type formula is proved for the maximal Pauli extension and the possibility of approximation of the two different self-adjoint extensions by operators with regular magnetic fields is investigated.},
  author       = {Persson Sundqvist, Mikael},
  issn         = {1550-6150},
  language     = {eng},
  pages        = {1--16},
  publisher    = {Texas State University - San Marcos Department of Mathematics},
  series       = {Electronic Journal of Differential Equations},
  title        = {On the Aharonov-Casher formula for different self-adjoint extensions of the Pauli operator with singular magnetic field},
  volume       = {55},
  year         = {2005},
}